Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

F. Ferrari - M. Miranda Jr - D. Pallara - A. Pinamonti - Y. Sire

Fractional Laplacians, perimeters and heat semigroups in Carnot groups

created by pinamonti on 23 Jul 2017
modified on 09 Aug 2018

[BibTeX]

Published Paper

Inserted: 23 jul 2017
Last Updated: 9 aug 2018

Journal: Discrete Contin. Dyn. Syst. Ser. S
Volume: 11
Pages: 477-491
Year: 2018
Links: Journal link

Abstract:

We define and study the fractional Laplacian and the fractional perimeter of a set in Carnot groups and we compare the perimeter with the asymptotic behaviour of the fractional heat semigroup.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1